# SDR FDEA202006101173

- Difficulty date: June 10, 2020
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,075 hours, 29,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part serial: NA
- Condition: Cracked
- Location: Window Frame
- Component: Window Frame, NA
- Component part number: UNK
- Stage of operation: UK
- How discovered: D
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

F/O WINDSHIELD LOWER FRAME WORK CARD 5311010-41 FOUND HOLE 10 CRACK INDICATION IN GUSSET COMPLIED WITH E.A. 6-5310-T0354496 CRACK IN F/O WINDOW FRAME 4 GUSSET. INSTALLED NEW   GUSSET IN REF TO A300 SRM 51-40-20.
